Annie - posted on 08/28/2016 ( 2 moms have responded )
I love my son so much - and am finally accepting that he probably has early onset BP. He definitely as EID and ODD, but the issue is that BP runs in my husband's family and he has been tested - that has been the conclusion.
We started Lamictal (the generic version) 2 weeks ago - and it does seem to be helping, but he had a splitting headache one evening and woke of screaming and crying. He is having serious blurry vision, too. He is only 8.
Has anyone had this side effect? I'm worried because they say kids under 16 are not supposed to be using this drug, and there are lawsuits going on where people have gone completely blind. I have never read anything positive about abilify and don't want to put him on that.
please - advice. the blurry vision and headaches are listed as side effects but the headache is more like a migraine - as my son vomited everywhere when he got it last week.